# SDR QXEA200602967

- Difficulty date: October 24, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SEAT TRACK NR 7 HAS CHAFES, SCRATCHES, AND NICKS AT STATION X236, X268, X291, X297, X325, X348, X350, X355, X410 TO X424, X448, X475 TO X485, X508 TO X520, X540 TO X564 REPAIRED IAW RD8/4-53-884.
